# SDR FDEA202301140093

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO L3 DOOR JAMB AFT LOWER CORNER AREA BS 1305.25 - 1315.42 FOUND CRACKED.  L3 DOOR JAMB AFT LOWER CORNER AREA STATION   1305.25 TO STATION 1315.42 SKIN CRACKED REPAIRED AS PER SRM 53-40-15-2R REPAIR 3 FIGURE   201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
